MAUDE Adverse Event Report: CORCYM S.R.L. CARBOMEDICS ANNULOFLEX ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

CORCYM S.R.L. CARBOMEDICS ANNULOFLEX ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number AF-832
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Valve Stenosis (1965); Insufficient Information (4580)
Date of Event 05/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed of this event through the device tracking department.Based on the information reported in the patient implant form, an annuloflex /annuloplasty ring af-832 was implanted on (b)(6) 2015.As of (b)(6) 2021, the patient is reported to have a mitral valve stenosis and undergoing an evaluation for a re-operation at banner heart hospital.No further information is presently available.No allegation of a device malfunction nor of a serious injury was received from the site regarding this event.
 
Event or Problem Description
The manufacturer was informed of this event through the device tracking department.Based on the information reported in the patient implant form, an annuloflex annuloplasty ring af-832 was implanted on (b)(6) 2015.As of (b)(6) 2021, the patient is reported to have a mitral valve stenosis and undergoing an evaluation for a re-operation.No further information is presently available.No allegation of a device malfunction nor of a serious injury was received from the site regarding this event.The manufacturer has followed up and received the following information from the hospital.The patient had a surgery in 2015 where one repair and one replacement was planned, but ultimately received 2 valves (aortic and mitral).The patient received a 29mm st jude epic valve in mitral position, which required a re-intervention for mitral stenosis on (b)(6) 2021.A transcatheter mitral valve replacement with a 26-mm sapiens s3 valve was performed., with a good outcome.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Since the device was not returned to the manufacturer, no further investigation is possible at this time.Based on the additional information received, it appears that the corcym device was attempted to be implanted from the operational report the coding has been revised.This event is not related to the annuloflex ring, the tavi procedure is related to a saint jude valve.The root cause can be attributed to patient conditions.Based on the dhr there appears to be no issue with the valve, since the valve is not being returned no further investigation can be performed at this time.

Brand Name
CARBOMEDICS ANNULOFLEX ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia 13040
IT  13040
MDR Report Key11898675
Report Number1718850-2021-01104
Device Sequence Number11612965
Product Code KRH
UDI-Device Identifier08022057013637
UDI-Public(01)08022057013637(240)AF-832(17)170604
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
Report Date (Section F) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2017
Device Model NumberAF-832
Device Catalogue NumberAF-832
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/09/2021
Device Age9 YR
Event Location Hospital
Date Report to Manufacturer09/09/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR